# SDR 2002UALA00519

- Difficulty date: March 20, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 37,426 hours, 10,943 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 617 WL215 ZONE A, FWD DR2 LOWER AREA DAMAGED WITH 2 X 3 INCH PUNCTURE.   MAJOR REPAIR ACCOMPLISHED.DOUBLER AND TRIPLER INSTALLED.
